# SDR SWAA2019010428182

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 50,228 hours, 29,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR DIFFICULT TO DISARM.  CLEANED GIRT BAR ATTCH FITTING BRACKETS.  OPS CHECK GOOD PER MM.
